# SDR SWAA2015112346330

- Difficulty date: September 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D198401
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE, AFT GIRT BAR FITTING CORRODED.  R & R FITTING IAW AMM.
